MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 48; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 48; HIP ACETABULAR CUP
Model Number 01.26.48MB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 march 2023: lot 081312: (b)(4) items manufactured and released on 10-oct-2008.Expiration date: 2013-08-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Additional components involved: ball heads: mectacer 38.39.7175.255.00 biolox forte ceramic ball head 12/14 ø 28 size m 0 (usa) (k073337) lot 081264: (b)(4) items manufactured and released on 28-apr-2008.Expiration date: 2013-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Liner: versafitcup dm 01.26.2848m double mobility liner ø 48/28 (k083116) lot 083746: (b)(4) items manufactured and released on 04-mar-2009.Expiration date: 2013-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
The patient came in reporting pain and the cause is unknown.At about 13 years and 11 months post primary the surgeon revised the medacta cup and liner with a competitor cup and liner, and revised the medacta head with a medacta head.The surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 48
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16633975
Report Number3005180920-2023-00194
Device Sequence Number12291491
Product Code MEH
UDI-Device Identifier07630030808036
UDI-Public07630030808036
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2013
Device Model Number01.26.48MB
Device Catalogue Number01.26.48MB
Device Lot Number081312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Initial Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale